MathSciNet Relay Station
MathSciNet bibliographic data
MR1211581 (95b:46079) 46L05 (46L40)
Kodaka, Kazunori A note on endomorphisms of irrational rotation $C\sp *$-algebras. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1171–1172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement